MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP HBSAG CONFIRMANTORY (CONF) ASSAY; HBSAG CONFIRMATORY IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP HBSAG CONFIRMANTORY (CONF) ASSAY; HBSAG CONFIRMATORY IMMUNOASSAY
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the non-confirmed advia centaur xp hbsag confirmatory result obtained on a patient's plasma (edta) sample is being investigated by siemens.Ths instruction for use (ifu) under the interpretation for results states the following: "for diagnostic purposes and to differentiate between acute and chronic hbv infection, the detection of hbsag should be correlated with patient clinical information and other hbv serological markers.".
 
Event or Problem Description
A non-confirmed advia centaur xp hbsag confirmatory result was obtained on a patient's plasma (edta) sample, and considered discordant compared to a confirmed advia centaur xp hbsagii confirmatory serum sample result.The customer performed repeat hbsagii testing with a plasma sample due to the initially hbsagii confirmed reactive result.There are no reports that treatment was altered or prescribed or adverse health consequences due to the non-confirmed advia centaur xp hbsag confirmatory plasma (edta) result.
 
Additional Manufacturer Narrative
Siemens filed mdr on 10/10/2018 for a non-confirmed advia centaur xp hbsag confirmatory result obtained on a patient's plasma (edta) sample.10/16/2018: additional information: based on the information available, the cause for the non-confirmed advia centaur xp hbsag confirmatory result is unknown.Other hepatitis marker results for the patient are not known, and the sample is not available for further testing.Ths instruction for use (ifu) under the interpretation for results states the following: "for diagnostic purposes and to differentiate between acute and chronic hbv infection, the detection of hbsag should be correlated with patient clinical information and other hbv serological markers." the instrument is performing within specification.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XP HBSAG CONFIRMANTORY (CONF) ASSAY
Common Device Name
HBSAG CONFIRMATORY IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7952939
Report Number1219913-2018-00254
Device Sequence Number1380132
Product Code LOM
UDI-Device Identifier00630414472874
UDI-Public00630414472874
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2019
Device Model NumberN/A
Device Catalogue Number10309058
Device Lot Number3119
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1